Vol. 87, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Increasing sequences of Betti numbers

Eugene Harrison Gover and Mark Bernard Ramras

Vol. 87 (1980), No. 1, 65–68
Abstract

We study the sequence of Betti numbers {βi(M)}i1 of an arbitrary finitely generated nonfree module M over a commutative noetherian local ring R and show that for a certain class of rings this sequence is always nondecreasing, while for a certain subclass of rings, the subsequence {βi(M)}i2 is strictly increasing.

Mathematical Subject Classification 2000
Primary: 13H99
Secondary: 13D05
Milestones
Received: 18 October 1978
Revised: 28 February 1979
Published: 1 March 1980
Authors
Eugene Harrison Gover
Mark Bernard Ramras